Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 149, NWS North Platte, NE

July 5, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 6:55 PM MDT for Cherry County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 6:55 PM MDT (00:55 UTC)
Expired
Jul 5, 2015, 7:45 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 7:07 PM MDTTSTM WND GST 604 Nne Crookston, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 3:51 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1965 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2350 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS53 KLBF 060055
SVRLBF
NEC031-060145-
/O.NEW.KLBF.SV.W.0149.150706T0055Z-150706T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 845 PM CDT/745 PM MDT/

* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  CROOKSTON...AND MOVING EAST AT 35 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...80 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  CROOKSTON...SMITH FALLS STATE PARK AND SPARKS.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 216 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 184 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SOUTH DAKOTA. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4285 10020 4297 10109 4300 10110 4301 10020
TIME...MOT...LOC 0055Z 282DEG 31KT 4302 10079

HAIL...<.75IN
WIND...80MPH

$$
CDC
2 follow-up statements
322 
WWUS53 KLBF 060125
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SUN JUL 5 2015

NEC031-060145-
/O.CON.KLBF.SV.W.0149.000000T0000Z-150706T0145Z/
CHERRY NE-
825 PM CDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY COUNTY UNTIL 845 PM CDT...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
VALENTINE...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SMITH FALLS STATE PARK AND SPARKS.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 216 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10088 4301 10020 4285 10020 4294 10084
TIME...MOT...LOC 0125Z 282DEG 31KT 4296 10045

HAIL...<.75IN
WIND...60MPH

$$
CDC
255 
WWUS53 KLBF 060142
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT SUN JUL 5 2015

NEC031-060151-
/O.EXP.KLBF.SV.W.0149.000000T0000Z-150706T0145Z/
CHERRY NE-
842 PM CDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY IS
BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER 
INFORMATION. 

LAT...LON 4300 10088 4301 10020 4285 10020 4294 10084
TIME...MOT...LOC 0141Z 282DEG 31KT 4292 10027

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:12 PM MDT, 43 minutes earlier.

Area forecast discussion, Jul 5, 6:12 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT SUN JUL 5 2015

.SYNOPSIS...
ISSUED AT 259 PM CDT SUN JUL 5 2015

AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM
FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER
SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF
SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE
CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS
AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST
CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER
LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS
CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE
SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS
BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA.
WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING
OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING
TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO
LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70.

&&

.UPDATE...
ISSUED AT 511 PM CDT SUN JUL 5 2015

UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED
WINDS...SKY...AND PRECIP QPF.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE
TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH
CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST
CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS
AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN
CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION
OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2.
FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS
EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO
NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP
OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE
VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING
WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR
PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK
INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS
NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ
WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA.

LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND
TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN
THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT
RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING
THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST
24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF
MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC
MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF
NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE
PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH
DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL
MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL
ACROSS NEAR THE SD/NEBRASKA BORDER.

SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO
MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING
A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR
SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS
ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL
AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND
MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT
CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF
POPS IN THE FORECAST AT THIS TIME.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL
REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING
AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S.
UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN
ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE
CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND
A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY.
THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST
WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO
FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING
NRN AND WRN NEB.

HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW
POINTS REMAIN IN THE 50S.

WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING
WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST
SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES
ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS
EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE
WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON
THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST
BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY.

A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL
AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE
EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE
WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY
AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES
DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH
SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 710 PM CDT SUN JUL 5 2015

A LINE OF SEVERE THUNDERSTORMS OVER THE WESTERN NEBRASKA SANDHILLS
EARLY THIS EVENING WILL CONTINUE TO PROGRESS TO THE EAST. HAVE
INCLUDED VCTS WITH FROPA AT KLBF AND KVTN. STRONG GUSTY WINDS WITH
THE FRONTAL PASSAGE AND MVFR CIGS BEHIND THE FRONT WITH
RAINSHOWERS EXPECTED THROUGH THE EARLY MORNING. WINDS SLOWLY
DIMINISHING MONDAY MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jul 5, 2:29 PM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT SUN JUL 5 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-062030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY
NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE
WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY
NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN
PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON
THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jul 5, 4:56 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND GST     13 S CLINTON            42.57N 102.35W
07/05/2015  M91 MPH          SHERIDAN           NE   STORM CHASER

            91 MPH WIND GUST RECORDED VIA STORM CHASERS ANEMOMETER

&&

MOLDAN
Local storm report, Jul 5, 5:25 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TORNADO          19 SE GORDON            42.61N 101.94W
07/05/2015                   CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED A TORNADO.

&&

JGOMEZ
Local storm report, Jul 5, 5:28 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             19 SE GORDON            42.61N 101.94W
07/05/2015  E2.75 INCH       CHERRY             NE   STORM CHASER

0617 PM     TSTM WND GST     19 SE GORDON            42.61N 101.94W
07/05/2015  E80 MPH          CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED WINDS STRONGER THAN 80 MPH.

&&

JGOMEZ
Local storm report, Jul 5, 5:37 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     30 SE GORDON            42.50N 101.79W
07/05/2015  E80.00 MPH       CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED WINDS STRONGER THAN 80 MPH.

0617 PM     TORNADO          30 SE GORDON            42.50N 101.79W
07/05/2015                   CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED A TORNADO.

0617 PM     HAIL             30 SE GORDON            42.50N 101.79W
07/05/2015  E2.75 INCH       CHERRY             NE   STORM CHASER

&&

JGOMEZ
Local storm report, Jul 5, 5:42 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     CLINTON                 42.76N 102.35W
07/05/2015  E60 MPH          SHERIDAN           NE   PUBLIC

            LARGE TREE LIMBS DOWN AND NICKLE SIZE HAIL.

&&

JGOMEZ
Local storm report, Jul 5, 6:11 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             10 NW GORDON            42.91N 102.34W
07/05/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0519 PM     TSTM WND GST     CLINTON                 42.76N 102.35W
07/05/2015  E60.00 MPH       SHERIDAN           NE   PUBLIC

            LARGE TREE LIMBS DOWN AND NICKLE SIZE HAIL.

0521 PM     HAIL             6 SW GORDON             42.74N 102.29W
07/05/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

            IN ADDITION TO THE QUARTER SIZE HAIL, WINDS WERE
            APPROXIMATED AT 50-60 MPH.

0541 PM     TSTM WND DMG     8 SSW GORDON            42.70N 102.26W
07/05/2015                   SHERIDAN           NE   FIRE DEPT/RESCUE

            NUMEROUS TREES BLOW OVER.

0541 PM     HAIL             8 SSW GORDON            42.70N 102.26W
07/05/2015  M1.50 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            NUMEROUS TREES BLOWN OVER IN THE VICINITY AS WELL.

0548 PM     HAIL             12 S GORDON             42.63N 102.20W
07/05/2015  E1.75 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            SPOTTER REPORTED SEEING A WALL CLOUD ALONG WITH HAVING
            GOLF BALL SIZE HAIL THAT BROKE THE WINDSHIELD OF VEHICLE.

0549 PM     TSTM WND GST     13 S CLINTON            42.57N 102.35W
07/05/2015  M91.00 MPH       SHERIDAN           NE   STORM CHASER

            91 MPH WIND GUST RECORDED VIA STORM CHASERS ANEMOMETER

0617 PM     HAIL             30 SE GORDON            42.50N 101.79W
07/05/2015  E2.75 INCH       CHERRY             NE   STORM CHASER

0617 PM     TSTM WND GST     30 SE GORDON            42.50N 101.79W
07/05/2015  E80.00 MPH       CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED WINDS STRONGER THAN 80 MPH.

0617 PM     TORNADO          30 SE GORDON            42.50N 101.79W
07/05/2015                   CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED A TORNADO.

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:40 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha50 min
Jul 5, 8:24 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry51 min
Jul 5, 8:34 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 5, 8:56 PM MDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas49 min
Jul 5, 9:08 PM MDTSevere Thunderstorm WarningLBFBrown, Rock52 min
Jul 5, 9:09 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Garfield, Holt, Loup and 2 more51 min
Jul 5, 9:37 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry23 min
Jul 5, 9:59 PM MDTSevere Thunderstorm WarningLBFHolt, Rock46 min
Jul 5, 10:03 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.